# SDR F272009F00000

- Difficulty date: February 16, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N695EE
- Make and model: Gulstm 695B
- Aircraft serial: 96205
- System (JASC): 2300 · Communications System
- Part: Control Head
- Part number: G702330
- Part serial: 478
- Condition: Odor
- Location: Nr 2 Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE, PASSING THROUGH 13,000 FT, THE FLIGHT CREW REPORTED DETECTING AN ELECTRICAL SMOKE ODOR IN THE COCKPIT.  THE CREW SELECTED BLEED AIR  OFF AND NOTICED MINOR SMOKE COMING FROM THE NR 2 COMM CONTROL HEAD.  AN EMERGENCY WAS DECLARED AND THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  THE NR 2 COMM CONTROL HEAD WAS REPLACED, A GROUND RUN AND FLIGHT CHECK WAS PERFORMED WITH ALL INDICATIONS NORMAL. THE ACFT WAS RETURNED TO SERVICE.  (K)
